# SDR CALA2015081194189

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 70,685 hours, 26,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Activated
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE INFLATED DURING CLEANING.  REMOVED INFLATED SLIDE FROM DOOR 2L IAW AMM 25-62-44-000-011-A.
